# SDR USAA2012091700002

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 59,008 hours, 38,767 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION, LEFT MAIN INDICATED RED ONLY.  CREW PERFORMED A MISSED APPROACH, CIRCLED AND PERFORMED A MANUAL GEAR EXTENSION.  FOLLOWED QRH PROCEDURE.  AS A RESULT, LEFT MAIN AS WELL AS RIGHT MAIN AND NOSE ALL INDICATED DOWN AND 3 GREEN.  FLIGHT THEN PERFORMED A TOWER FLYBY TO CONFIRM EXTENSION.  FLIGHT LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED AMM TASK 32-32-00-715-001 MAIN LANDING GEAR OPERATIONAL TEST.  UNABLE TO DUPLICATE.  OPS CHECKS OK.  LUBRICATED UPLOCK ASSEMBLY'S AS PRECAUTION.
